MAUDE Adverse Event Report: ZIMVIE US CORP LLC CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT

ZIMVIE US CORP LLC CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H); DENTAL ABUTMENT
Catalog Number ILPC442U
Medical Device Problem Code Fracture (1260)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Zimvie complaint number (b)(4).A4: patient weight unknown / not provided.B3: date of event unknown / not provided.E1: last name unknown / not provided.
 
Event or Problem Description
It was reported the one piece low profile abutment fractured.No impact to patient.
 
Additional Manufacturer Narrative
Zimvie received one (1) ilpc442u, (certain® low profile one-piece abutment 4.1mm(d) x 2mm(h)) for evaluation.Visual evaluation of the as returned device identified the abutment with signs of use.Fracture identified at the threads.Functional testing to recreate the reported event could not be performed due to the nature of the device & event.This complaint refers to the specific device being investigated for this complaint record.Dhr review was completed for the subject lot number 2120027225.No deviations or non-conformances, which could have caused or contributed to the reported event, were noted as part of the dhr.Complaint history review was performed for the reported lot number 2120027225 for similar events and one (1) other complaint was identified (b)(4).The customer did not submit images for the reported event.Based on the investigation and risk management file review the most likely root causes determined from the investigation are incorrect techniques used during placement/seating, or patient factors.Therefore, based on the available information, a device malfunction did occur.The reported event was confirmed with all the available information.No further investigation or immediate capa / hhe/d escalation is required, as the complaint investigation did not confirm the product was nonconforming at the time of distribution, and no new failure mode, harm, or hazardous situation was identified through the investigation performed.At this time, the complaint investigation has been completed and the record will be closed.If additional information is received, the record will be re-opened for further evaluation.The following sections have been updated: b4: date of this report.D9: device availability.G3: date received by manufacturer.G6: checked "follow-up".H2: checked follow-up type.H3: changed "no" to "yes".H6: entered evaluation codes.H11: added manufacturer narrative.
 
Event or Problem Description
No further event information available at the time of this report.

Brand Name
CERTAIN® LOW PROFILE ONE-PIECE ABUTMENT 4.1MM(D) X 2MM(H)
Common Device Name
DENTAL ABUTMENT
Manufacturer (Section D)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer (Section G)
ZIMVIE US CORP LLC
4555 riverside drive
palm beach gardens FL 33410
Manufacturer Contact
mark mashburn
4555 riverside drive
palm beach gardens, FL 33410
5619713230
MDR Report Key24378727
Report Number0001038806-2026-00848
Device Sequence Number16078277
Product Code NHA
UDI-Device Identifier00844868021063
UDI-Public(01)00844868021063(17)300320(10)2120027225
Combination Product (Y/N)N
Initial Reporter StateCT
Initial Reporter CountryUS
PMA/510(K) Number
K092341
Exemption Number5645646
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 03/26/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Catalogue NumberILPC442U
Device Lot Number2120027225
Was Device Available for Evaluation? Device Returned to Manufacturer
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Initial
Initial Date Received by Manufacturer Not provided
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date02/18/2026
Supplement Report FDA Received Date03/26/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured03/21/2025
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient Age83 YR
Patient SexUnknown
Patient EthnicityNon Hispanic